Factorability of general symmetric matrices
Compositio Mathematica, Volume 7 (1940), p. 223-228
@article{CM_1940__7__223_0,
     author = {Oldenburger, Rufus},
     title = {Factorability of general symmetric matrices},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     pages = {223-228},
     zbl = {0022.00502},
     mrnumber = {3185},
     language = {en},
     url = {http://www.numdam.org/item/CM_1940__7__223_0}
}
Oldenburger, Rufus. Factorability of general symmetric matrices. Compositio Mathematica, Volume 7 (1940) pp. 223-228. http://www.numdam.org/item/CM_1940__7__223_0/